MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED PEDIATRIC PIGTAIL CATHETER; PERFORMA NON-BRAIDED CATHETER

MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED PEDIATRIC PIGTAIL CATHETER; PERFORMA NON-BRAIDED CATHETER
Catalog Number 7757-2MP65SH/B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer alleges the catheter came apart at the hub during procedure patient physician noticed patient was losing blood and second catheter was opened.The case went fine.Post procedure, the physician was testing the catheter again and the same thing happened.The patient received 30cc of blood.The patient was transferred back to nicu in good condition.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PERFORMA NON-BRAIDED PEDIATRIC PIGTAIL CATHETER
Common Device Name
PERFORMA NON-BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20001907
Report Number3011642792-2024-00053
Device Sequence Number4929553
Product Code DQO
UDI-Device Identifier00884450766514
UDI-Public00884450766514
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7757-2MP65SH/B
Device Lot NumberI2900540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown